Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Dizzy Spells
    avatar
    Samone82 posted:
    Hello. I have had lupus for about 8 years and periodically I get really dizzy and lightheaded. I have to close my left eye for the room to stop spinning. after a few moments the room will stop spinning and I am okay. Lately these spells have occured more often. I have had several eye check ups and apparently I do not have any type of eye disease. Anyone else experiencing this?
    Reply
     
    avatar
    lisaisweavebee responded:
    Hi, Have you started any new medicine? Sometimes dizziness is a side effect. You could also have a inner ear problem...meniere's disease could be a cause. I think you should visit your PCP and see what he advises. Hope you feel better soon!

    Lisa
     
    avatar
    Samone82 replied to lisaisweavebee's response:
    Thank you for the advice. I will check with my PCP and research meniere's disease.
     
    avatar
    R Swamy Venuturupalli, MD, FACR replied to Samone82's response:
    This is a classic symptom of inner ear disease. Its called vertigo. Usually caused by a virus in which case its called viral labyrinthitis. Antivert is a useful medication. You need to check in with your doctor or a good ENT. There are certain forms of therapy called vestibular therapy that might be helpful as well. All the best.
     
    avatar
    ida507 responded:
    I am dizzy all the time. I get so tired of being dizzy. there are times worst then others. I was diagnosed about 3yrs ago with lupus but, was told that I've had it a long time. I'm in a bad flare right now. My rheumatologist is going to use the IV treatment Benlysta. Can somebody tell me anything about it? Ive looked and read on line but, personnel experiences are sometimes better to go by. I wish I had someone to talk to that knew what I am going through right now.


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Vitamin DExpert
    Lupus patients are rightfully told to avoid the sun since it can flare the disease. But guess what... by doing so you are setting yourself ... More
    Was this Helpful?
    94 of 124 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.